About this Journal Submit a Manuscript Table of Contents
Advances in Numerical Analysis
Volume 2012 (2012), Article ID 912810, 10 pages
http://dx.doi.org/10.1155/2012/912810
Research Article

Approximation Solution of Fractional Partial Differential Equations by Neural Networks

Department of Mathematics, Faculty of Education, Thamar University, Thamar, Yemen

Received 1 October 2011; Accepted 21 November 2011

Academic Editor: Muhammed I. Syam

Copyright © 2012 Adel A. S. Almarashi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Rabha W. Ibrahim, “The Fractional Differential Polynomial Neural Network for Approximation of Functions,” Entropy, vol. 15, no. 10, pp. 4188–4198, 2013. View at Publisher · View at Google Scholar
  • Gilberto Gonzalez-Parra, Abraham J. Arenas, and Benito M. Chen-Charpentier, “A fractional order epidemic model for the simulation of outbreaks of influenza A(H1N1),” Mathematical Methods in The Applied Sciences, vol. 37, no. 15, pp. 2218–2226, 2014. View at Publisher · View at Google Scholar
  • Gilberto González-Parra, Benito Chen-Charpentier, and Abraham J. Arenas, “Polynomial Chaos for random fractional order differential equations,” Applied Mathematics and Computation, vol. 226, pp. 123–130, 2014. View at Publisher · View at Google Scholar